# SDR CA110124015

- Difficulty date: December 27, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa JT15*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN SHORTLY AFTER T/O, HIGH ENGINE TEMPERATURE (ITT), HIGH OIL PRESSURE WAS NOTED FOLLOWED BY OIL SMELL AND SMOKE IN CABIN.  THE FLIGHT WAS CANCELLED AND RETURNED TO THE POINT OF DEPARTURE.  TROUBLESHOOTING FOUND A BLEED VALVE TORQUE MOTOR FAULT AS WELL AS OIL CONTAMINATION INSIDE THE NOSE CONE, BEHIND THE FAN AND STATOR AS WELL AS THE COMPLETE BYPASS DUCT.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIRS.
